Success of tardive electroconvulsive therapy sessions after loxapine-induced malignant syndrome in the context of very poor metabolisation.

@article{Descoeur2017SuccessOT,
  title={Success of tardive electroconvulsive therapy sessions after loxapine-induced malignant syndrome in the context of very poor metabolisation.},
  author={J. Descoeur and L. Philibert and K. Chalard and J. Attal and P. Petit and K. Klouche and M. Olivier},
  journal={Therapie},
  year={2017},
  volume={72 6},
  pages={
          643-647
        }
}
  • J. Descoeur, L. Philibert, +4 authors M. Olivier
  • Published 2017
  • Medicine
  • Therapie
  • We report the success of tardive electroconvulsive therapy in a case of loxapine malignant syndrome with catatonia. Loxapine and its metabolites were measured in biological samples by liquid chromatography coupled to tandem mass spectrometry. Genes were studied by sequencing and quantitative polymerase chain reaction (PCR). Plasmatic drug concentrations showed a supratherapeutic concentration of loxapine with a very low 8-hydroxyloxapine/loxapine ratio (range from 0.32 to 0.66, normal value>2… CONTINUE READING

    References

    SHOWING 1-10 OF 12 REFERENCES
    Loxapine intoxication: case report and literature review.
    • 22
    • PDF
    Can valproic acid be an inducer of clozapine metabolism?
    • 33
    • PDF
    Interspecies variability and drug interactions of loxapine metabolism in liver microsomes
    • 6
    Addressing phenoconversion: the Achilles' heel of personalized medicine
    • 114
    Neuroleptic malignant syndrome secondary to loxapine.
    • L. Chong, P. Abbott
    • Psychology, Medicine
    • The British journal of psychiatry : the journal of mental science
    • 1991
    • 9